U.S. doctors online nowAsk doctors free
United Kingdom
A 54-year-old female asked:

Doctor has upped my vitamin b complex to 3 times daily. each capsule contains 85mg thiamine and i am on 600mg thiamine daily already. is for alcohol withdrawal. no drink in 2 weeks now but have auditory noises and still humming and buzzing in legs?

1 doctor answer1 doctor weighed in
Dr. Steven Simon
A Verified Doctoranswered
A US doctor answeredLearn more
Nerve injury: Humming and leg buzzing suggests damage to peripheral nerves, likely from the alcohol,consumption and dietary lack. Discuss other vitamins/mineral supplements and dietary needs with your doc as well as other ways to control these symptoms while your body heals. The auditory noises may be tinnitus which may or may may not have been caused by the alcohol, but still requires treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 2, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.